# SDR 2010F00219

- Difficulty date: October 5, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N303CF
- Make and model: Agusta A119
- Aircraft serial: 14010
- Aircraft time: 4,540 hours, 11,688 cycles
- Engine: Pwa PT6B37A
- Engine time: 4,182 hours, 8,242 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON THE FIRST FLIGHT AFTER A TORRENTIAL DOWNPOUR, DURING TAKEOFF FROM A SCENCE CALL THE PILOT NOTICED A LOSS IN OIL PRESSURE INDICATION, THE PILOT IMMEDIATLY PERFORMED A NORMAL LANDING AT THE ORIGIN OF THE FLIGHT WITH OUT INCIDENT. THE MX WAS DISPATCHED AND AFTER INSPECTING THE ACFT, HE FOUND MOISTURE IN THE OIL PRESSURE TRANSMITTER CONNECTOR PLUG, THE MOISTURE WAS REMOVED AND THE ACFT WAS RUN FOR 10 MINUTES WITHOUT ANY FURTHER DEFECTS NOTED.
